# SDR GLBA2012122100138

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 34,951 hours, 41,387 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Lt Elevator
- Component: Elevator, Beech
- Component part number: 130610000613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CHAFED SPAR .035 ON TOP AND BOTTOM FLANGES AT HSS 98.197 AND A .5" CRACK EXTENDING FROM A RIVET HOLE ON THE BACK WALL OF THE SPAR ON THE LT ELEVATOR.  MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-27-005.  MAJOR REPAIR.
